# SDR HALA2011061100258

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,254 hours, 824 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Decoder
- Part number: 33230090008
- Part serial: 05663
- Condition: Malfunctioned
- Location: Ice Protection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ICE PROTECTION NO DATA AVAILABLE AT DOOR L1, 1R, AND 2R MSG ON FWD FAP.  CIDS GROUND SCANNING FAULT IPCU FWD 14DS DEU B 300 RT 4.  R & R DEU B300RH4 IAW AMM 23-73-47.  BITE OK.  FAP MSG CLEARED.  OK FOR SVC.
